MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Superion Indirect Decompression System; Prosthesis, Spinous Process Spacer/Plate

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Superion Indirect Decompression System; Prosthesis, Spinous Process Spacer/Plate
Model Number 101-9814
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Back pain (4895)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's superion indirect decompression implant was explanted due to ineffectively treating the patient's back pain.The patient has made a full recovery following the explant procedure.The explanted device will not be returned as they were discarded by the medical facility.

Brand Name
Superion Indirect Decompression System
Common Device Name
Prosthesis, Spinous Process Spacer/Plate
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key25650394
Report Number3006630150-2026-04474
Device Sequence Number14919362
Product Code NQO
UDI-Device Identifier00884662000550
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P140004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number101-9814
Device Catalogue Number101-9814
Device Lot Number40051972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Supplement Date Received by Manufacturer09/21/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured04/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-2485-2025
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale